Re-proving a result of Veksler and Geiler (Q379434): Difference between revisions

From MaRDI portal
Import240304020342 (talk | contribs)
Set profile property.
Set OpenAlex properties.
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.1007/s12215-013-0129-3 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W1972658662 / rank
 
Normal rank

Revision as of 20:59, 19 March 2024

scientific article
Language Label Description Also known as
English
Re-proving a result of Veksler and Geiler
scientific article

    Statements

    Re-proving a result of Veksler and Geiler (English)
    0 references
    11 November 2013
    0 references
    \textit{A. I. Veksler} and \textit{V. A. Geiler} [Sib. Math. J. 13, 30--35 (1972); translation from Sib. Mat. Zh. 13, 43--51 (1972; Zbl 0333.06009)] proved that an Archimedean Riesz space is Dedekind complete if and only if it is boundedly laterally complete and uniformly complete. The present note aims to give a direct proof of this fundamental result.
    0 references
    Riesz space
    0 references
    Dedekind complete
    0 references
    laterally complete
    0 references
    0 references
    0 references

    Identifiers